# SDR AALA202108203332

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 31,155 hours, 16,885 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT ODOR IN CABIN DURING BOARDING. MAINTENANCE FOUND APU OIL COOLER LEAKING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
